Connectivity of addable graph classes. / Balister, Paul; Bollobás, Béla; Gerke, Stefanie.

In: Journal of Combinatorial Theory, Series B, Vol. 98, No. 3, 05.2008, p. 577-584.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)577-584
Number of pages8
JournalJournal of Combinatorial Theory, Series B
Volume98
Issue number3
Early online date18 Oct 2007
DOIs
Publication statusPublished - May 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1256098